# SDR AALA20170607005

- Difficulty date: June 5, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 70,471 hours, 8,394 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: CTR90SRIS
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN CONNECTOR HAS A BROKEN BACKSHELL.  REMOVED AND REPLACED BACKSHELL IAW AMM 33-51-01.  OPERATIONAL CHECKED GOOD.
